# SDR HEEA955240

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5418A
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: TM42739
- Condition: Error
- Location: Exh Temp
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE FRICTION ERROR.  TIME SINCE REPAIR 5:35.
